# SDR AALA990029

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 2 CARGO DOOR FRAME (FORWARD FRAME) IN FUSE CUTOUT HAS CRCK EXTENDING FROM LOWER STOP CASTING, LOWER SIDE.  NDT FOUND CRACK AT LOWER STOP FITTING LOCATION ON FRAME AND NDT SHOWS CRACK PROPOGATING UPWARDS UNDER STOP CASTINGS THROUGH THE OTHER SIDE OF THE SAME HOLE.  STOP DRILLED CRACKS AND INSTALLED REPAIR DOUBLER PER SB 727-53A0199 AS AUTHORIZED BY CARD 5295.  (M)
